# SDR 98ZZZX2939

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N274PS
- Make and model: Amtr GLASAIRIIRG
- Aircraft serial: 274
- Engine: Lyc IO320B1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo Screen
- Part number: 252414512
- Condition: Contaminated
- Location: Fuel Servo
- Component: Bendix, RSA5AD1
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LOST POWER. POWER LOSS WAS DUE TO VERY FINE FIBERGLASS PARTICLES IN THE ENGINE'S FUEL SERVO FUEL SCREEN.  RECOMMEND REMOVING SAID SCREEN AND CLEANING WITH COMPRESSED AIR AND SOLVENT EVERY 25 HOURS IN SERVICE.  INSPECT FOR ANY REMAINING DEBRIS, THEN REPLACE - TEST FOR FULL FUEL FLOW.
